Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 1 of 3 123 LastLast
Results 1 to 10 of 27

Thread: acne

  1. #1
    Join Date
    Feb 2009
    Location
    Lousiana, south
    Posts
    124

    Default acne

    im starting to get acne just on the right side of my face and on my butt cheeks.. anything i do do to prevent this?

    5th week of sust 300.. gained about 15lbs of lean muscle so far
    i dont get sore at all anymore, am i not hitting the gym hard enough?.. im completely pooped when i leave.. any suggestions?

  2. #2
    Join Date
    Feb 2009
    Location
    upper Michigan
    Posts
    1,107

    Default

    get some acne medication.. or shower twice a day bro...

    as far as getting sore that has nothing to do with it man, you say you are sore every time after you leave the gym..? When was the last time you took a break to let your body heal a bit..? Your CNC's need time to recover in my opinion bro...

    But just because you are not getting sore anymore doesn't mean you aint getting a good workout broham..
    "Life is like riding a bicycle. To keep your balance you must keep moving” - Albert Einstein

  3. #3
    Join Date
    Feb 2009
    Location
    Lousiana, south
    Posts
    124

    Default srg

    i said not sore bro.. ahh never mind..

    yea im still gaining i guess i just like to feel sore... it makes me feel more.. accomplished
    Last edited by jbourque460; 08-16-2009 at 11:35 PM. Reason: def

  4. #4
    Join Date
    Jun 2009
    Location
    Flordia
    Posts
    586

    Default

    Quote Originally Posted by jbourque460 View Post
    i said not sore bro.. ahh never mind..

    yea im still gaining i guess i just like to feel sore... it makes me feel more.. accomplished
    switch your workouts up some...your body is adapting most likely...and like farney said maybe take like 3-4 days off and give your body a min to heal a bit...but do something diffrent...swtich it up...hope this helps...

  5. #5
    Join Date
    Feb 2009
    Location
    Lousiana, south
    Posts
    124

    Default

    yea guys i appreciate the advice.. but ive been switching it up hardcore.. fuck it.. im still growing, thats all that matters

  6. #6
    Join Date
    Feb 2009
    Location
    upper Michigan
    Posts
    1,107

    Default

    Quote Originally Posted by jbourque460 View Post
    yea guys i appreciate the advice.. but ive been switching it up hardcore.. fuck it.. im still growing, thats all that matters
    Yeah bro i think i worded it wrong earlier... Just because you aint sore after your workout don't mean you didn't get a good work out bro...Keep up the good work man..
    "Life is like riding a bicycle. To keep your balance you must keep moving” - Albert Einstein

  7. #7
    Join Date
    Jun 2009
    Location
    Flordia
    Posts
    586

    Default

    Quote Originally Posted by jbourque460 View Post
    im starting to get acne just on the right side of my face and on my butt cheeks.. anything i do do to prevent this?

    5th week of sust 300.. gained about 15lbs of lean muscle so far
    i dont get sore at all anymore, am i not hitting the gym hard enough?.. im completely pooped when i leave.. any suggestions?
    get some vitamin E and take it ED...that will help with your acne....

  8. #8
    Join Date
    Jan 2009
    Location
    Clenbuterol
    Posts
    2,815

    Default

    Quote Originally Posted by jbourque460 View Post
    im starting to get acne just on the right side of my face and on my butt cheeks.. anything i do do to prevent this?

    5th week of sust 300.. gained about 15lbs of lean muscle so far
    i dont get sore at all anymore, am i not hitting the gym hard enough?.. im completely pooped when i leave.. any suggestions?
    Accutane is a good option.

  9. #9

    Default

    dawm that is the one thing Im worred about too. Im only only 100mg of test cyp a week for HRT and my arms already were breaking out.
    39 years old
    6 foot
    current stats: 215Ibs bf%11
    HRT 200 mg a week of Test

    Current Cycle:

    1-12 Test Enth 200mg/week
    1-12 Tren Ace 525mg/week
    1-4 Winny 50mg/day
    8-12 Winny 50mg/day
    1-12 Mast P 700mg/week

  10. #10
    Hazcat Guest

    Default

    If you like being sore have someone beat you with a ball bat after your workouts. That will do the trick. As far as acne....sustanon is known for causing acne more than some of the other steroids. It's the every changing hormone levels that have a large bearing on resulting acne and with many different esters involved with sustanon it's bound to happen if you're susceptible. If I use prop esters or acetate I sometimes have to inject daily or I start getting acne. If you read my posts I'm not a fan of injecting long ester tests more than once a week just because. There's no reason you can't inject 2cc's once a week. With that said...if you're having problems with acne then I do believe it's worth shooting it twice a week.

    The most common time for acne to appear is post cycle when test levels are falling faster than estrogen levels. There are many voodoo remedies that people post up. A lot of them will help some but none of them are fail proof. Multiple showers helps but don't dry out your skin. It needs a good Ph balanced soap. Clean sheets and pillow cases very frequently are helpful as well. If you don't like changing sheets and pillow cases over and over just wrap a fresh towel around your pillow every night and roll up in a clean sheet. The others can stay on the bed longer since you're not even touching them. Some like all the skin products from stores or infomercials but they're not for everyone. An antibiotic like tetracycline, minocycline, etc....do work well. Accutane should be last resort but that doesn't mean it's not a worthy opponent for acne. Accutane has some innate dangers itself and you shouldn't take it unless you're getting large boil/cyst like acne. Once you start it you will see changes for the worse prior to getting a clearer complexion so know where you are in your cycle once you decide whether or not to use accutane. It may be better just to ride it out if you're already in post cycle therapy.
    Last edited by Hazcat; 08-18-2009 at 01:52 AM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •